Open Access
Summer 2014 Multiplicity of solutions for Neumann problems resonant at any eigenvalue
Leszek Gasiński, Nikolaos S. Papageorgiou
Kyoto J. Math. 54(2): 259-269 (Summer 2014). DOI: 10.1215/21562261-2642386


We consider a semilinear Neumann problem with a reaction which is resonant both at ± and at zero with respect to any eigenvalue, possibly the same one. Using the reduction method and Morse theory, we show that the problem has at least two nontrivial smooth solutions.


Download Citation

Leszek Gasiński. Nikolaos S. Papageorgiou. "Multiplicity of solutions for Neumann problems resonant at any eigenvalue." Kyoto J. Math. 54 (2) 259 - 269, Summer 2014.


Published: Summer 2014
First available in Project Euclid: 2 June 2014

zbMATH: 1296.35040
MathSciNet: MR3215567
Digital Object Identifier: 10.1215/21562261-2642386

Primary: 35J20
Secondary: 35J60 , 58E05

Rights: Copyright © 2014 Kyoto University

Vol.54 • No. 2 • Summer 2014
Back to Top